American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S90) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Masaya Ouchi, Michio Hamada and Tatsuo Kimura. On prehomogeneity of a rank variety. Proc. Amer. Math. Soc. 140 (2012) 4127-4129.
Abstract, references, and article information   
View Article: PDF

[2] L. Manivel. A note on certain Kronecker coefficients. Proc. Amer. Math. Soc. 138 (2010) 1-7. MR 2550164.
Abstract, references, and article information   
View Article: PDF

[3] Makoto Nagura, Shin-ichi Otani and Daisuke Takeda. A characterization of finite prehomogeneous vector spaces associated with products of special linear groups and Dynkin quivers. Proc. Amer. Math. Soc. 137 (2009) 1255-1264. MR 2465647.
Abstract, references, and article information   
View Article: PDF

[4] Hubert Rubenthaler. The $({\bf A_2,G_2})$ duality in ${\bf E_6}$, octonions and the triality principle. Trans. Amer. Math. Soc. 360 (2008) 347-367. MR 2342006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Takashi Taniguchi. On proportional constants of the mean value of class numbers of quadratic extensions. Trans. Amer. Math. Soc. 359 (2007) 5517-5524. MR 2327040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nicole Bopp and Hubert Rubenthaler. Local zeta functions attached to the minimal spherical series for a class of symmetric spaces. Memoirs of the AMS 174 (2005) MR 2115051.
Book volume table of contents   

[7] Takeyoshi Kogiso, Go Miyabe, Miyuki Kobayashi and Tatsuo Kimura. Relative invariants of some 2-simple prehomogeneous vector spaces. Math. Comp. 72 (2003) 865-889. MR 1954972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1